# SDR CA090622013

- Difficulty date: June 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Snias AS350B3
- Aircraft time: 1,645 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 3340 · Exterior Lighting
- Part: Bracket
- Condition: Worn
- Location: External Light
- Part time: 2,065 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON LANDING PILOT CARRIED OUT WALK AROUND, DISCOVERED VERTICAL FIN BEACON LIGHT ASSY HANGING ON SIDE OF FIN BY WIRE BUNDLE, MUST HAVE JUST HAPPENED AS MINIMAL DAMAGE TO PAINT AND NO DAMAGE TO FIN STRUCTURE.  MOUNTING FLANGE OR BRACKET THAT AFIXES BEACON TO FIN VIA BAND CLAMP WORN TO PAPER THIN DIMENSIONS.  ACFT HAS BEEN OUT OF PAINT SHOP LESS THAN 2 MONTHS.  THIS WOULD HAVE BEEN LAST TIME BEACON WAS REMOVED AND INSTALLED BY PAINT SHOP.  MOUNTING ADAPTER BRACKET IS SUPPLIED WITH BEACON LIGHT ASSY, IT HAS NO PN.   ASSY REPLACED WITH NEW.
